MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH I RADIOLUCENT INSERTION HANDLE F/TROCHANTERIC FIXATION NAILS; MISC ORTHO SURGICAL INSTR

OBERDORF SYNTHES PRODUKTIONS GMBH I RADIOLUCENT INSERTION HANDLE F/TROCHANTERIC FIXATION NAILS; MISC ORTHO SURGICAL INSTR
Catalog Number 03.010.405
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report was initially submitted on october 09, 2019 but the fda site was down.Advised by fda on november 01, 2019 to resubmit medwatch.Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Pma/510k: device is not distributed in the united states, but is similar to device marketed in the usa.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on an unknown date that an issue occurred during the distal locking in a pfna short 170mm/125°/d 10 mm.The implants ( nail and screws ) are implanted in the patient.Patient condition is unknown.Concomitant devices reported: unknown pfna short nail (part# unknown, lot# unknown, quantity 1); unknown locking screw (part# unknown, lot# unknown, quantity 1).This is report 1 for 8 (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot part: 03.010.405, lot: 3425389, manufacturing site: hägendorf, release to warehouse date: may 12, 2010.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
I RADIOLUCENT INSERTION HANDLE F/TROCHANTERIC FIXATION NAILS
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9265563
Report Number8030965-2019-69181
Device Sequence Number11416970
Product Code LXH
UDI-Device Identifier07611819349421
UDI-Public(01)07611819349421
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.405
Device Lot Number3425389
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/12/2019
Supplement Date Received by Manufacturer12/03/2019
Initial Report FDA Received Date11/01/2019
Supplement Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - NAILS: PFNA; UNK - SCREWS: LOCKING